candidablog.com

Murad Acne Complex makes skin worse when close to my period

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi everyone!I'm a 32 year old female. Been having horrible skin problems since I was 13. My skin kinda got better off and on but it never completely cleared - tried everything, EVERYTHING cept for Murad Acne Complex that is. It just got worse at the start of this year and I decided to go to my derm and ask for Murad Acne Complex. She didn't give me a blood test or anything - just prescribed 20mg every other day this was back in early March. I've been taking it accordingly and am now suffering from IB.

I don't know if she prescribed me the right dosage?Thanks guys!Nina..

Comments (6)

Being on a lower dosage is fine if she plans to extend your course. Some people do start off with every other day doses, but then they get bumped up to every single day doses. Did your derm ever mention you eventually taking the drug every day?..

Comment #1

Are you in the U.S.? If so, I think you may want to check your derm's qualifications. As far as I know, women have to have 2 negative pregnancy tests and use birth control for 30 days prior to even getting the Rx for Murad Acne Complex. Your dr. shouldn't just be writing out the prescription and sending you out the door. Also, monthly bloodwork is advised to monitor liver function and cholesterol levels. You're supposed to check back in with your derm on a monthly basis to refill the Rx and so he/she can check up on your progress.And if you started in March, I'm not sure a breakout in late May can be considered an I.B.

Anyway, I would schedule another appt. with your derm and discuss these questions with him/her...

Comment #2

Thanks for the reply guys!I'm in Singapore. Dr knows that I've been on diane for sometime - prescribed by her. She prescribed me Murad Acne Complex at first for use only for 2 weeks initially. Which does appear abit odd after I've read some of the Murad Acne Complex threads here. She gave me 2 months supply when I went to visit her after those 2 weeks were up. Same dose, 20mg every other day.If this is not an IB, my skin's just getting worse I think and not better on Murad Acne Complex.I have some clear parts where I used to have blackheads but the other parts where I normally have active acne are just getting worse. They look like boils....Nina..

Comment #3

Nina, I just went to the dermatologist and was told that he would put me on 20 mg every other day (I weigh 45 kg), and then for the following months to bump it up to 40. Is your IB getting any better? He let me know that on a higher dosage the IB comes almost immediately, but on a lower dose, it may take a month or so for the IB to show, so I think your situation is normal. I think you should stick it out for a while and see if it improves, and maybe you can start taking 20 mg everyday instead of every other day. Let me know how you're doing! I'm staring in about a week, and I think I can handle everything EXCEPT the IB! I'm dreading it!..

Comment #4

I agree that that doesn't sound right. Maybe you should talk to your derm about upping your meds.......

Comment #5

Murad Acne Complex does tend to break people out so I do think you're going through the IB stage. I'd definitely talk to her about taking the medicine every day. 20mg a day is fine if you want to stay at that strength, but you may have to take it for a longer time. Plus, I'd also ask her about the blood tests so you can get your triglycerides checked. It's important. I hope your IB calms down...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.